# SDR AALA200800264

- Difficulty date: February 7, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- Aircraft time: 50,709 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EXTERIOR EMERGENCY EXIT LIGHT AT LEFT NUMBER ONE DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY EXIT LIGHT AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
